# SDR USAA2012013000021

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 59,682 hours, 39,768 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT CRUISE, EN ROUTE FROM MIA TO CLT, AIRCRAFT LOST SYSTEM A HYDRAULICS.  CREW DECLARED AN EMERGENCY, FLIGHT DIVERTED TO MCO AND MADE AN OVERWEIGHT LANDING.  A/C WEIGHT 123 ,800 LBS SPEED 145 KTS RATE OF DESCENT 100FPM.  MAINTENANCE FOUND HYDRAULIC LINE FLEX IN WHEEL WELL WITH SMALL HOLE.  REMOVED AND REPLACED HYDRAULIC LINE ALONG WITH NR 1 ENGINE HYDRAULIC PUMP AND SYSTEM A HYDRAULIC FILTERS. OPS CHECK AND LEAK CHECK GOOD.  PERFORMED OVERWEIGHT LANDING INSPECTION PER AMM 05-51-74, SERVICED HYDRAULIC SYSTEM PER AMM 29-10-00 AND TROUBLESHOOTING ACCOMPLISHED PER AMM 29-15-00.
